Login      Sign Up
 

Q. I have high blood pressure and feel chest pain. Please help.

Answered by Dr. Ilir Sharka.


New
Do you have a question on Gerd or High Blood Pressure? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I feel pain on the left side of my chest. I have no sugar but high blood pressure. My age is 50 years. I am 67 inches in height and my weight is 78 kg.


Related Questions:
Can a wisdom tooth cause neck and arm pain?
I have high blood pressure and feel chest pain. Please help.
Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
 

Dr. Ilir Sharka
FACULTY OF MEDICINE, UNIVERSITY OF TIRANA., POST-GRADUATION RESIDENCY CARDIOLOGY, DEPARTMENT OF CARDIOLOGY,
Cardiology

Hello,

Welcome to icliniq.com.

Your symptoms could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows:

  1. Resting ECG and cardiac ultrasound.
  2. Chest X-ray study.
  3. Fibrogastroscopy.
  4. Complete blood count, PCR (polymerase chain reaction), ESR (erythrocyte sedimentation rate) for inflammation.

An exercise cardiac stress test would help exclude possible coronary artery disease. You should discuss with your doctor about the above tests.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regular dose of Pa...  Read Full »
 
I have dull, persistent aches and pain in abdomen. Is it due to dance practice?
Query: Hi doctor, I am a 21-year-old female, 1.75 m and 70 kg. For the past two to three months, I have been under quite a lot of stress due to an ongoing internship and various school commitments. I am experiencing dull, persistent aches and pains (at times these are sharp pains) on my right abdomen, and...  Read Full »
Dr. Ashish Jayanand Chandwadkar
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. According to your complaints, it seems you may be suffering from muscular pain if your pain is not related to any signs like change in bowel habits or related to any abnormality in periods or menstruation or any kind of change in stool or urine and any other associated ...  Read Full »
 
I have GERD. Can you suggest any treament?
Query: Hello Doctor, I have been suffering from stomach ulcer for the past 2 years. Till now the ulcer was not severe, but since few days I have been having stomach pain everytime after having food. Doctor diagnosed that, I have GERD. But even then I faced GERD problems rarely. But for the past 3 weeks ...  Read Full »
Dr. Babu Lal Meena
Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. At the age of 24 year it is unlikely that you have ulcer in the stomach. It could be GERD (Gastroesophageal Reflux Disease) that is causing all these symptoms, but after long time it may cause ulcer. If you are not responding to PPIs (Proton-Pump Inhibitors) then it co...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


My nose is always blocked and has mucus. Kindly help.
Hello doctor,My nose is always blocked and have mucus, from past four months. To open up my nostrils, I have to use Otri ...Read more »
Child is showing tantrums and speaking bad words. Kindly help.
Hello doctor, My child is 2.7 years old but is very aggressive and does what should not be done. Never listens, shows t ...Read more »
Folic Acid - Uses | Dosage | Side effects | Drug Interactions | Warnings
Folic acid is the synthetic form of folate, which is a water-soluble vitamin B9. It is the crucial ingredient in the syn ...Read more »
 
 

Also Read Answers From